# SDR GTIA010658

- Difficulty date: July 15, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 2587335113
- Part serial: 86085736
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLL - FLT 41 - AUTO PILOT JERKS UP AND DOWN IN PITCH MODE (UNCOMFORTABLE) IN EITHER DFGC 1 OR 2 WHEN VERTICAL GYRO SW SET AT RIGHT ON AUXILIARY, AUTO PILOT VERY SMOOTH BOTH 1 AND 2 DFGC.  REMOVED AND REPLACED NR 2 VERTICAL GYRO, OPS CHECK NORMAL IAW MM 34-23-00 AND RIGHTS CHECK ACCOMPLISHED OK IAW MM 22-01-05.  (M)
